首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:ASYMPTOTIC PROPERTIES OF AALEN-JOHANSEN INTEGRALS FOR COMPETING RISKS DATA
  • 本地全文:下载
  • 作者:Akio Suzukawa
  • 期刊名称:JOURNAL OF THE JAPAN STATISTICAL SOCIETY
  • 印刷版ISSN:1882-2754
  • 电子版ISSN:1348-6365
  • 出版年度:2002
  • 卷号:32
  • 期号:1
  • 页码:77-93
  • DOI:10.14490/jjss.32.77
  • 出版社:JAPAN STATISTICAL SOCIETY
  • 摘要:This paper considers the competing risks problem with randomly right-censored data. Let F(j)(t) be the cause-specific cumulative incidence function of a cause j, which is the probability of death due to a cause j by time t in the presence of other acting causes. The Aalen-Johansen estimator F(j)n is a nonparametric maximum likelihood estimator of F(j). Under the assumption that all F(j)’s and a censoring distribution are continuous, asymptotic properties of the Aalen-Johansen integral s(j)n=∫φdF(j)n are investigated. Let F be the overall lifetime distribution. We show that for any F-integrable function φ, the Aalen-Johansen integral s(j)n converges almost surely as n→∞. It is also shown that under some mild integrability assumptions for φ, the joint distribution of √¯ns(j)n’s for all causes is asymptotically multivariate normal.
  • 关键词:Aalen-Johansen estimator;cumulative incidence function;Kaplan-Meier integral
国家哲学社会科学文献中心版权所有